If you were taking an antidepressant or antipsychotic medication for depression or anxiety and feel that you are now experiencing a relapse I suggest you consider the fact that you might be experiencing the side effects of withdrawal symptoms often caused by ceasing these drugs.
The Road Out has a free online book entitled “How to Safely Get Off Psychiatric Drugs”. Just go to the following link: http://www.theroadback.org/workbook.htm. You will find the book on the left-hand side of their page.
If you feel your case is more severe and you need professional help visit one of the links at the rights side of this page to find out about the different kinds of detox facilities that are available for safely getting off of these drugs.
Your problem could be something as simple as having vitamin, mineral or hormone deficiency. In the case of thyroid problems it could be a deficiency or an over-producing hormone.
Antidepressants and antipsychotics are all toxic. Their side effects often are worse than the original symptoms. Don’t risk your health. Doctors often fail to give you the full scoop on what they can do to you mentally and physically, sometime because they are just uninformed themselves. Often they just do not know what else to do.
Just remember, something can be done about it!